# SDR 99ZZZX4050

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: SRB10
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FUNCTIONAL TESTING OF THE ELT, IT DID NOT TRANSMIT ANY SIGNALS.  THE BATTERY WAS REPLACED WITH A BATTERY THAT TESTED OKAY ON OTHER ELT'S, BUT IT WOULD STILL NOT TRANSMIT.  ELT STOWED ON 10-MAN LIFE RAFT, BF GOODRICH, P/N 5A3210-10511, S/N 10R214.
